# SDR 2A6R2022090264801

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N135LC
- Make and model: Urocop EC135T2
- Aircraft serial: 0296
- Aircraft time: 7,838 hours, 27,042 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: L535A2000052
- Part serial: EVL295
- Condition: Chafed
- Part time: 7,838 hours, 27,042 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 HOUR INSPECTION, FOUND TAILBOOM CHAFE MARK ON BOTTOM CENTER SURFACE ROUGHLY 3FT AFT OF FWD RING FRAME THAT APPEARS TO BE THRU MULTIPLE PLIES.  PERFORMED REPAIR ON TAILBOOM CHAFE DAMAGE ON BOTTOM CENTER SURFACE AFT OF FWD RING FRAME USING ECS0031-12 CARBON FIBER, 7781 FIBERGLASS & 3CU7-100A COPPER MESH IAW AIRBUS RDAS-EC135-53-2022-2032 ISSUE A DATED 2022-08-05. 
SEE FAA FORM 337 DATED 09/01/2022.
